Rash All Over The Body?
Tonight, I wanted to ask, I had dermatitis and swelling in the genital area and was given fungal antibiotics, but the next day I had allergies … Itching, swelling in the genital area has started to disappear .. It’s been 4 days since I drank a new GET, but on the fourth day, suddenly appeared so many red and flat rashes on my body .. is that normal? I have tested for HIV and Syphilis, but all are non reactive ..
Maybe you mean cravits. The drug contains levofloxacin, which is an antibiotic to treat bacterial infections. Loratadine is an antihistamine to reduce allergy symptoms. You did not mention the name of the ointment / cream, so we cannot confirm the type of ointment.
Is it accompanied by itching and fever? The complaint of a red rash all over the body can be caused by the following:
Allergic reactions to drugs Side effects of drugs Hives / urticaria Atopic eczema Contact dermatitis Scabies Impetigo Neurodermatitis Fungal infections of the skin Other medical conditions: thyroid disease, diabetes, kidney disorders To determine the cause of the red rash must be seen firsthand by a doctor. Therefore, I suggest that you control again to the doctor who treats you so that the doctor can evaluate the results of the examination and you can be given further treatment if needed.
Some tips you can do while waiting for control:
Use comfortable and loose clothing. Avoid scratching the skin. If itching, you can use a cold compress or use calamine lotion. Use hypoallergenic soap and detergent. The following articles are related to the topic of your question:
Thank you and hope it helps,
dr. Devika Y